Is Claritin Liqui-Gels Loradatine, Non-Drowsy, 10 mg, Liquid-Filled Capsules Gluten Free?

Ingredients
In Each Capsule Active Ingredients: Loratadine (10 mg), Antihistamine. In Each Capsule Inactive Ingredients: Caprylic/Capric Glycerides, FD&C Blue 1, Gelatin, Glycerin, Pharmaceutical Ink, Polysorbate 80, Povidone, Purified Water, Sorbitol.
What is a Gluten Free diet?
A gluten-free diet excludes all foods containing gluten, a protein found in wheat, barley, rye, and their derivatives. It's essential for people with celiac disease, gluten intolerance, or wheat allergy, as consuming gluten can trigger inflammation and digestive issues. Common gluten-containing foods include bread, pasta, cereals, and baked goods, though many gluten-free alternatives now exist using rice, corn, or almond flour. Beyond medical necessity, some people choose a gluten-free lifestyle for perceived health benefits, though experts emphasize the importance of maintaining a balanced diet rich in fiber, vitamins, and minerals when eliminating gluten-containing grains.
Explore other diets
Often paired with Gluten Free
Similar Products
Robitussin Cough+Chest Congestion DM Non-Drowsy Liquid
Claritin 24-Hour Non-Drowsy Allergy Tablets, Loratadine 10 mg, Antihistamine, 10 Count
Children's Claritin 24-Hour Non-Drowsy Allergy Grape Oral Solution, Loratadine 5 mg/5 mL Antihistamine, 5 mg/ 5 mL, 4 FL OZ
Claritin 24-Hour Non-Drowsy Allergy Tablets, Loratadine 10 mg, Antihistamine, 5 Count
Allegra Children's Allergy Relief, Children's, Indoor/Outdoor, Berry Flavor, Non-Drowsy, 12 Hr, Liquid
Where to buy
Claritin Liqui-Gels Loradatine, Non-Drowsy, 10 mg, Liquid-Filled Capsules is available at 2 retailers
About this product
Unknown · Liquid


